0

HIV Collection
 401-420 of 440 Articles
Articles |  1 April 1985
Immunoglobulin G Antibodies to Lymphadenopathy-Associated Virus in Differently Treated French and Belgian Hemophiliacs
Ch. ROUZIOUX, Ph.D.; F. BRUN-VEZINET, M.D.; A.M. COUROUCÉ, Ph.D.; et al.
Ann Intern Med. 1985;102(4):476-479. doi:10.7326/0003-4819-102-4-476
Editorials |  1 March 1985
Blood Lead Levels, Dietary Calcium, and Hypertension
RICHARD P. WEDEEN, M.D.
Ann Intern Med. 1985;102(3):403-404. doi:10.7326/0003-4819-102-3-403
Editorials |  1 March 1985
Calcium Channel Blockers in the Prophylactic Treatment of Vascular Headache
JOHN STIRLING MEYER, M.D.
Ann Intern Med. 1985;102(3):395-397. doi:10.7326/0003-4819-102-3-395
Brief Communications |  1 March 1985
Seroepidemiology of Human T-Lymphotropic Virus Type III Among Homosexual Men with the Acquired Immunodeficiency Syndrome or Generalized Lymphadenopathy and Among Asymptomatic Controls in Boston
JEROME E. GROOPMAN, M.D.; KENNETH H. MAYER, M.D.; M. G. SARNGADHARAN, Ph.D.; et al.
Ann Intern Med. 1985;102(3):334-337. doi:10.7326/0003-4819-102-3-334
Brief Reports |  1 January 1985
Horseshoe Kidney and Renovascular Hypertension Responsive to Percutaneous Transluminal Angioplasty
CHI V. DANG, M.D.; D. WILLIAM SCHLOTT, M.D.; ALAN J. S. WATSON, M.D.; et al.
Ann Intern Med. 1985;102(1):70-71. doi:10.7326/0003-4819-102-1-70
Brief Communications |  1 January 1985
Apparent Transmission of Human T-Cell Leukemia Virus Type III to a Heterosexual Woman with the Acquired Immunodeficiency Syndrome
JEROME E. GROOPMAN, M.D.; M. G. SARNGADHARAN, Ph.D.; SYED Z. SALAHUDDIN, M.S.; et al.
Ann Intern Med. 1985;102(1):63-66. doi:10.7326/0003-4819-102-1-63
Brief Communications |  1 November 1984
Tuberculosis, Atypical Mycobacteriosis, and the Acquired Immunodeficiency Syndrome Among Haitian and Non-Haitian Patients in South Florida
ARTHUR E. PITCHENIK, M.D.; CLIFFORD COLE, M.D., M.P.H.; BERTRAND W. RUSSELL, B.S.; et al.
Ann Intern Med. 1984;101(5):641-645. doi:10.7326/0003-4819-101-5-641
Editorials |  1 August 1984
How Do Beta-Blockers Protect After Myocardial Infarction?
J. THOMAS BIGGER, M.D.; JAMES COROMILAS, M.D.
Ann Intern Med. 1984;101(2):256-258. doi:10.7326/0003-4819-101-2-256
Editorials |  1 October 1983
Labetalol: An Alpha- and Beta-Adrenoceptor Blocking Drug
ERIC L. MICHELSON, M.D.; WILLIAM H. FRISHMAN, M.D.
Ann Intern Med. 1983;99(4):553-555. doi:10.7326/0003-4819-99-4-553
Editorials |  1 September 1983
Should Mild Hypertension Be Treated?
C. VENKATA S. RAM, M.D.
Ann Intern Med. 1983;99(3):403-405. doi:10.7326/0003-4819-99-3-403
Dialogue Summaries |  1 May 1983
Diet and Hypertension
Graham W. Ward, M.D.
Ann Intern Med. 1983;98(5_Part_2):882. doi:10.7326/0003-4819-98-5-882_2
Dialogue Summaries |  1 May 1983
Diet and Drug Therapy for Hypertension
Gordon P. Guthrie, M.D.
Ann Intern Med. 1983;98(5_Part_2):881. doi:10.7326/0003-4819-98-5-881_1
Sodium and Blood Pressure |  1 May 1983
Dietary Sodium and Essential Hypertension: Some Myths, Hopes, and Truths
JOHN H. LARAGH, M.D.; MARK S. PECKER, M.D.
Ann Intern Med. 1983;98(5_Part_2):735-743. doi:10.7326/0003-4819-98-5-735
Editorials |  1 May 1983
Nutrition and Hypertension
HARRIET P. DUSTAN, M.D.
Ann Intern Med. 1983;98(5_Part_1):660-662. doi:10.7326/0003-4819-98-5-660
Editorials |  1 May 1982
Verapamil in the Treatment of Hypertrophic Cardiomyopathy
DOUGLAS R. ROSING, M.D.; STEPHEN E. EPSTEIN, M.D.
Ann Intern Med. 1982;96(5):670-672. doi:10.7326/0003-4819-96-5-670
Editorials |  1 October 1981
Salt, Natriuretic Hormone, and Hypertension
VARDAMAN M. BUCKALEW, M.D.
Ann Intern Med. 1981;95(4):511-512. doi:10.7326/0003-4819-95-4-511
Editorials |  1 October 1981
Captopril in the Treatment of Hypertension
HARALAMBOS GAVRAS, M.D.; HANS R. BRUNNER, M.D.; IRENE GAVRAS, M.D.
Ann Intern Med. 1981;95(4):505-506. doi:10.7326/0003-4819-95-4-505
Letters |  1 June 1981
Minoxidil in Uremic Malignant Hypertension
EDUARDO PODJARNY, M.D.; KEEV KORZETS, M.B., B.S.; JACQUES BERNHEIM, M.D.
Ann Intern Med. 1981;94(6):822. doi:10.7326/0003-4819-94-6-822_2
Brief Reports |  1 May 1981
Ulceration of the Tongue: A Complication of Captopril Therapy
M. GARY NICHOLLS, M.D.; ANDREW H. MASLOWSKI, M.D.; HAMID IKRAM, M.D.; et al.
Ann Intern Med. 1981;94(5):659. doi:10.7326/0003-4819-94-5-659
Brief Reports |  1 April 1981
Hepatotoxicity Due to Treatment With Verapamil
SAMUEL J. BRODSKY, M.D.; SALLY S. CUTLER, B.S.; DONALD A. WEINER, M.D.; et al.
Ann Intern Med. 1981;94(4_Part_1):490-491. doi:10.7326/0003-4819-94-4-490
Advertisement
Forgot your password?
Enter your username and email address. We'll send you a reminder to the email address on record.
(Required)
(Required)